# SDR DHL200070713C

- Difficulty date: May 15, 2000
- Submitted: June 12, 2000
- Operation: Air carrier
- Aircraft: N707DH
- Make and model: Boeing 727-22
- Aircraft serial: 18321
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC15201342
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK LBL 24 HAS LOCK LUG WORN STA 850.  REMOVED SEAT TRACK PER SRM 51-30-2.  INSTALLED NEW SEAT TRACK FROM STA 850 TO 870 PER SRM 53-10-5.  ALODINED AND PRIMED PER SRM 51-10-2.
